# SDR WVER2017040104

- Difficulty date: April 1, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 32,474 hours, 26,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Part time: 32,474 hours, 26,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R FROM FS 310.0 TO FS 319.0, AND STR 25R SPLICE AT FS 333.0 IS CORRODED. STRINGER REPLACED FROM FS 280.0 TO FS 333.0.
